# SDR DALA2020111603733

- Difficulty date: November 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 61,838 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC REQUEST: DURING MAINTENANCE ACTIVITIES IN CLOSE FLOOR PANELS, LOST FLOOR PANEL 250-17.  CPAX FABRICATED AND REPLACED FLOOR PANEL.
